# SDR SWAA070718

- Difficulty date: February 10, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 64,808 hours, 60,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Bs 303 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 303, STR 16L.  REPAIRED FRAME PER ER AND SB.
